# SDR DALA2024052105398

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,451 hours, 24,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 894903
- Part serial: A42
- Condition: Failed
- Location: Prox Sensor
- Part time: 41,688 hours, 14,106 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 IN REF TO AMDS 5271-2001: DURING HEALTH CHECK PROXIMITY SENSOR, PSEU WAS FOUND IN FAIL. CORRECTIVE ACTION: SUMMARY OF NRC 00170: PSEU WAS REPLACED BY SERVICEABLE PSEU PER B757-300 AMM 32- 09-04. (0350285)
